# SDR TC8A97032

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF DUE TO NR 2 ENGINE STALLS AT 100 KTS.  NR 2 ENGINE CHECKED AND FOUND PS4 FILTER CLOGGED AND PT2 LINE LOOSE.  PS4 FILTER CLEANED AND PT2 LINE SECURED AS PER MM 75-30-2.  ENGINE RUN CARRIED OUT, ALL CHECKS.
